# SDR KPVA20035

- Difficulty date: January 31, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N807WP
- Make and model: Dhav DHC8103
- Aircraft serial: 023
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104781
- Part serial: D87
- Condition: Inoperative
- Location: Exit Sign
- Part time: 643 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXIT EGRESS, AFT CEILING AISLE, LEFT AFT EXIT SIGN AND LEFT AFT MID CABIN EXIT LOCATOR LIGHTS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY NR 3357, PAG 3 AND OPS CHECK IAW DHC-8 MM 33-51-00 PAGE 201-202.  OPS CHECK GOOD.  (M)
